# SDR VNAA2020012299902

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 12,504 hours, 11,437 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FUSELAGE TO VERTICAL STAB DRAG ANGLE CRACKED.  REMOVED RT AFT FUSELAGE TO VERTICAL STAB CRACKED DRAG ANGLE IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.  LOCATED AND DRILLED NEW SERVICABLE RT AFT FUSELAGE TO VERTICAL STAB DRAG ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01.    INSTALLED NEW SERVICEABLE R/H AFT FUSELAGE TO VERTICAL STAB DRAG ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01.  PAINTED REPAIRED AREA IAW  SRM 51-25-01-001-001-A01.
